Electronic Journal of Probability

Corrections to "On Lévy processes conditioned to stay positive"

Loïc Chaumont and Ronald Doney

Full-text: Open access

Abstract

We correct two errors of omission in our paper, On Lévy processes conditioned to stay positive.Electron. J. Probab. 10, (2005), no. 28, 948--961. Math. Review 2006h:60079.

Article information

Source
Electron. J. Probab., Volume 13 (2008), paper no. 1, 1-4.

Dates
Accepted: 6 January 2008
First available in Project Euclid: 1 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.ejp/1464819074

Digital Object Identifier
doi:10.1214/EJP.v13-466

Mathematical Reviews number (MathSciNet)
MR2375597

Zentralblatt MATH identifier
1189.60097

Subjects
Primary: 60G51: Processes with independent increments; Lévy processes
Secondary: 60G17: Sample path properties

Keywords
Lévy process conditioned to stay positive weak convergence excursion measure

Rights
This work is licensed under aCreative Commons Attribution 3.0 License.

Citation

Chaumont, Loïc; Doney, Ronald. Corrections to "On Lévy processes conditioned to stay positive". Electron. J. Probab. 13 (2008), paper no. 1, 1--4. doi:10.1214/EJP.v13-466. https://projecteuclid.org/euclid.ejp/1464819074


Export citation

References

  • J. Bertoin. Lévy processes. Cambridge Tracts in Mathematics, 121. Cambridge University Press, Cambridge, 1996.
  • L.Chaumont and R.A. Doney. On Lévy processes conditioned to stay positive. Electron. J. Probab. 10, (2005), no. 28, 948–961.
  • R.A. Doney. Fluctuation theory for Lévy processes. Lectures from the 35th Summer School on Probability Theory held in Saint-Flour, July 6–23, 2005. Lecture Notes in Mathematics, 1897. Springer, Berlin, 2007.